VOL. 3 · NO. 1 | 2009
G. Bogveradze, L. P. Castro
Banach J. Math. Anal. 3 (1), 1-18, (2009) DOI: 10.15352/bjma/1240336418 Open Access
KEYWORDS: Wiener-Hopf operator, Hankel operator, invertibility, Fredholm property, odd asymmetric factorization, 47B35, 47A68, 47A53
Mohamed Oudadess
Banach J. Math. Anal. 3 (1), 19-27, (2009) DOI: 10.15352/bjma/1240336419 Open Access
KEYWORDS: uniformly A-convex algebra, bounded structure, Mackey completeness, locally C*-algebra, uniform algebra, 46J05, 46K05
Orr Moshe Shalit
Banach J. Math. Anal. 3 (1), 28-35, (2009) DOI: 10.15352/bjma/1240336420 Open Access
KEYWORDS: conditional functional equation, Cauchy type functional equation, P-configuration, guided dynamical system, 39B22, 37B99
L. P. Castro, A. Ramos
Banach J. Math. Anal. 3 (1), 36-43, (2009) DOI: 10.15352/bjma/1240336421 Open Access
KEYWORDS: Hyers-Ulam-Rassias stability, Volterra integral equation, fixed point, 45D05, 26D10, 34K20, 47H10
Kazimierz Nikodem, Dorian Popa
Banach J. Math. Anal. 3 (1), 44-51, (2009) DOI: 10.15352/bjma/1240336422 Open Access
KEYWORDS: set-valued map, linear inclusion, single-valuedness, backward doubly stochastic differential equations, ‎54C60‎, ‎39B62, 26A51‎
Abderrezak Chaoui, Assia Guezane-Lakoud
Banach J. Math. Anal. 3 (1), 52-60, (2009) DOI: 10.15352/bjma/1240336423 Open Access
KEYWORDS: evolution equation, a priori estimate, strong generalized solution, hyperbolic equation, boundary value problem, 35B45, 35D05, 35L90, 35L10, 35L20
Georgia Irina Oros, Roxana Sendrutiu, Adela Olimpia Taut
Banach J. Math. Anal. 3 (1), 61-67, (2009) DOI: 10.15352/bjma/1240336424 Open Access
KEYWORDS: differential operator, Differential subordination, dominant, best dominant, 30C80, 30C45, 30A20, 34A40
Songxiao Li, Romi Shamoyan
Banach J. Math. Anal. 3 (1), 68-84, (2009) DOI: 10.15352/bjma/1240336425 Open Access
KEYWORDS: differentiation operator, ‎weighted Bergman space, Hardy space, polydisk, 32A18, ‎32A36‎
J. Alaminos, J. Extremera, A. R. Villena
Banach J. Math. Anal. 3 (1), 85-98, (2009) DOI: 10.15352/bjma/1240336426 Open Access
KEYWORDS: ‎automatic continuity, Dirichlet set, N-set, rotations of the sphere, strong Kazhdan's property, uniqueness of norm, 46H40, 43A15, 43A20, 43A75
Haiying Li, Peide Liu
Banach J. Math. Anal. 3 (1), 99-110, (2009) DOI: 10.15352/bjma/1240336427 Open Access
KEYWORDS: holomorphic self-map, Composition operator, generally weighted Bloch space, $Q^{q}_{\log}$, 47B38, 47B33, ‎32A36‎
Adriana Catas
Banach J. Math. Anal. 3 (1), 111-121, (2009) DOI: 10.15352/bjma/1240336428 Open Access
KEYWORDS: Analytic function, multiplier transformation, Coefficient inequality, distortion bound, inclusion relationship, 30C45, 30C50
Xiangling Zhu
Banach J. Math. Anal. 3 (1), 122-130, (2009) DOI: 10.15352/bjma/1240336429 Open Access
KEYWORDS: Volterra composition operator, Logarithmic Bloch space, Bloch space, 47B38, 32A37
A. Bodaghi, M. Eshaghi Gordji, A. R. Medghalchi
Banach J. Math. Anal. 3 (1), 131-142, (2009) DOI: 10.15352/bjma/1240336430 Open Access
KEYWORDS: Banach Algebra, Homomorphism, derivation‎, $(\varphi,\psi)$-derivation, weak amenability, second dual, 46H25
Wieslaw Zelazko
Banach J. Math. Anal. 3 (1), 143-148, (2009) DOI: 10.15352/bjma/1240336431 Open Access
KEYWORDS: hyperinvariant subspace, Locally convex space, endomorphism, 47A15, 15A04
Back to Top